Alert archive / Wyoming / High Wind Warnings in 2015
High Wind Warning 11, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Oct 10, 2015, 8:14 PM MDT for 6 counties in Wyoming. It took effect at Oct 11, 2015, 4:00 AM MDT. It was in force for 14 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 10, 2015, 8:14 PM MDT (02:14 UTC)
- In effect from
- Oct 11, 2015, 4:00 AM MDT
- Expired
- Oct 11, 2015, 5:47 PM MDT
- In force
- 14 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Hot Springs County, WY, Natrona County, WY, Park County, WY, Sublette County, WY, Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 19 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 11, 10:01 AM MDT | NON-TSTM WND GST 59 | Lander, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 2.2 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3379 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
261 WWUS75 KRIW 110214 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 814 PM MDT SAT OCT 10 2015 ...HIGH WINDS SUNDAY MORNING THROUGH THE AFTERNOON IN THE LANDER FOOTHILLS...LATE MORNING TO EARLY EVENING IN THE GREEN AND RATTLESNAKE MOUNTAIN RANGES... .A STRONG WESTERLY RIDGE TOP WINDS EARLY SUNDAY FOLLOWED BY THE PASSAGE OF A COLD FRONT BY MID DAY WILL CREATE THE POSSIBILITY OF VERY STRONG WINDS ACROSS PORTIONS OF CENTRAL WYOMING. WYZ018-110900- /O.UPG.KRIW.HW.A.0013.151011T1000Z-151012T0100Z/ /O.NEW.KRIW.HW.W.0011.151011T1000Z-151012T0100Z/ LANDER FOOTHILLS- INCLUDING THE CITY OF...LANDER 814 PM MDT SAT OCT 10 2015 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 7 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM MDT SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WEST TO SOUTHWEST WINDS WILL INCREASE EARLY SUNDAY MORNING IN THE LANDER FOOTHILLS...BECOMING STRONG TO VERY STRONG UNTIL AT LEAST EARLY AFTERNOON. * WINDS...WEST TO SOUTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...STRONG CROSS WINDS ARE POSSIBLE...ESPECIALLY IN THE FOOTHILLS AND ALONG OR NEAR HIGHWAY 287. RESIDENTS SHOULD SECURE ANY LOOSE ITEMS THAT COULD BE BLOWN ABOUT BY THESE POTENTIAL HIGH WINDS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ019-110900- /O.UPG.KRIW.HW.A.0013.151011T1000Z-151012T0100Z/ /O.NEW.KRIW.HW.W.0011.151011T1000Z-151012T0100Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 814 PM MDT SAT OCT 10 2015 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 7 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM MDT SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WEST TO SOUTHWEST WINDS WILL INCREASE THROUGH SUNDAY MORNING...BECOMING STRONG TO VERY STRONG FROM MID DAY THROUGH SUNSET. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...STRONG CROSS WINDS ARE POSSIBLE...ESPECIALLY IN THE FOOTHILLS...SOUTH PASS...AND ALONG OR NEAR HIGHWAYS 287...789 AND 28. RESIDENTS SHOULD SECURE ANY LOOSE ITEMS THAT COULD BE BLOWN ABOUT BY THESE POTENTIAL HIGH WINDS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
3 follow-up statements
862 WWUS75 KRIW 110632 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1232 AM MDT SUN OCT 11 2015 ...HIGH WINDS THIS MORNING THROUGH THE AFTERNOON IN THE LANDER FOOTHILLS...LATE MORNING TO EARLY EVENING IN THE GREEN AND RATTLESNAKE MOUNTAIN RANGES... .A STRONG WESTERLY RIDGE TOP WINDS EARLY WILL BE FOLLOWED BY THE PASSAGE OF A COLD FRONT BY MID DAY...DEVELOPING VERY STRONG WINDS ACROSS PORTIONS OF CENTRAL WYOMING. WYZ018-112200- /O.CON.KRIW.HW.W.0011.151011T1000Z-151012T0100Z/ LANDER FOOTHILLS- INCLUDING THE CITY OF...LANDER 1232 AM MDT SUN OCT 11 2015 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 7 PM MDT THIS EVENING... * TIMING...WEST TO SOUTHWEST WINDS WILL INCREASE EARLY THIS MORNING IN THE LANDER FOOTHILLS...BECOMING STRONG TO VERY STRONG UNTIL AT LEAST EARLY AFTERNOON. * WINDS...WEST TO SOUTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...STRONG CROSS WINDS ARE POSSIBLE...ESPECIALLY IN THE FOOTHILLS AND ALONG OR NEAR HIGHWAY 287. RESIDENTS SHOULD SECURE ANY LOOSE ITEMS THAT COULD BE BLOWN ABOUT BY THESE HIGH WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ019-112200- /O.CON.KRIW.HW.W.0011.151011T1000Z-151012T0100Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 1232 AM MDT SUN OCT 11 2015 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 7 PM MDT THIS EVENING... * TIMING...WEST TO SOUTHWEST WINDS WILL INCREASE THROUGH THE MORNING HOURS...BECOMING STRONG TO VERY STRONG FROM MID DAY THROUGH SUNSET. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...STRONG CROSS WINDS ARE POSSIBLE...ESPECIALLY IN THE FOOTHILLS...SOUTH PASS...AND ALONG OR NEAR HIGHWAYS 287...789 AND 28. RESIDENTS SHOULD SECURE ANY LOOSE ITEMS THAT COULD BE BLOWN ABOUT BY THESE HIGH WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
363 WWUS75 KRIW 111415 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 815 AM MDT SUN OCT 11 2015 ...HIGH WINDS THIS MORNING THROUGH 7PM MDT IN FREMONT...PARK AND NATRONA COUNTIES... .STRONG WEST RIDGE TOP WINDS EARLY WILL BE FOLLOWED BY THE PASSAGE OF A COLD FRONT BY MID DAY...DEVELOPING VERY STRONG WINDS ACROSS FREMONT...PARK AND NATRONA COUNTIES. WYZ015-016-120100- /O.EXA.KRIW.HW.W.0011.000000T0000Z-151012T0100Z/ WIND RIVER MOUNTAINS EAST-UPPER WIND RIVER BASIN- INCLUDING THE CITY OF...DUBOIS 815 AM MDT SUN OCT 11 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * TIMING...WEST TO SOUTHWEST WINDS WILL INCREASE THROUGH THE MORNING HOURS...BECOMING STRONG TO VERY STRONG FROM MID DAY SLOWLY SHIFTING TO THE NORTHWEST THROUGH SUNSET. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. IN THE WIND RIVER MOUNTAINS...INCLUDING SOUTH PASS GUSTS TO 75 MPH ARE POSSIBLE. * IMPACTS...STRONG CROSS WINDS ARE POSSIBLE...ESPECIALLY IN THE FOOTHILLS...SOUTH PASS...AND ALONG OR NEAR HIGHWAYS 287...789 AND 28. RESIDENTS SHOULD SECURE ANY LOOSE ITEMS THAT COULD BE BLOWN ABOUT BY THESE HIGH WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ002-003-120100- /O.EXA.KRIW.HW.W.0011.000000T0000Z-151012T0100Z/ ABSAROKA MOUNTAINS-CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 815 AM MDT SUN OCT 11 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * TIMING...WEST TO SOUTHWEST WINDS WILL INCREASE THROUGH THE MORNING HOURS...BECOMING STRONG TO VERY STRONG FROM MID DAY SLOWLY SHIFTING TO THE NORTHWEST THROUGH SUNSET. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. IN THE ABSAROKA MOUNTAINS SOME GUSTS TO 75 MPH ARE POSSIBLE. * IMPACTS...STRONG CROSS WINDS ARE POSSIBLE...ESPECIALLY IN THE FOOTHILLS AROUND CLARK...AND ALONG OR NEAR HIGHWAY 120. RESIDENTS SHOULD SECURE ANY LOOSE ITEMS THAT COULD BE BLOWN ABOUT BY THESE HIGH WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ020-022-120100- /O.EXA.KRIW.HW.W.0011.000000T0000Z-151012T0100Z/ NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN- INCLUDING THE CITY OF...CASPER 815 AM MDT SUN OCT 11 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * TIMING...WEST TO SOUTHWEST WINDS WILL INCREASE THROUGH THE MORNING HOURS...BECOMING STRONG TO VERY STRONG FROM MID DAY THROUGH SUNSET. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...STRONG CROSS WINDS ARE POSSIBLE...ESPECIALLY IN THE FOOTHILLS BETWEEN CASPER AND CASPER MOUNTAIN...ALONG OR NEAR HIGHWAYS 220...20 26 AND INTERSTATE 25. RESIDENTS SHOULD SECURE ANY LOOSE ITEMS THAT COULD BE BLOWN ABOUT BY THESE HIGH WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ018-120100- /O.CON.KRIW.HW.W.0011.000000T0000Z-151012T0100Z/ LANDER FOOTHILLS- INCLUDING THE CITY OF...LANDER 815 AM MDT SUN OCT 11 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * TIMING...WEST TO SOUTHWEST WINDS WILL INCREASE EARLY THIS MORNING IN THE LANDER FOOTHILLS...BECOMING STRONG TO VERY STRONG UNTIL AT LEAST EARLY AFTERNOON. * WINDS...WEST TO SOUTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...STRONG CROSS WINDS ARE POSSIBLE...ESPECIALLY IN THE FOOTHILLS AND ALONG OR NEAR HIGHWAY 287. RESIDENTS SHOULD SECURE ANY LOOSE ITEMS THAT COULD BE BLOWN ABOUT BY THESE HIGH WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ WYZ019-120100- /O.CON.KRIW.HW.W.0011.000000T0000Z-151012T0100Z/ GREEN MOUNTAINS AND RATTLESNAKE RANGE- INCLUDING THE CITY OF...JEFFREY CITY 815 AM MDT SUN OCT 11 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * TIMING...WEST TO SOUTHWEST WINDS WILL INCREASE THROUGH THE MORNING HOURS...BECOMING STRONG TO VERY STRONG FROM MID DAY THROUGH SUNSET. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...STRONG CROSS WINDS ARE POSSIBLE...ESPECIALLY IN THE FOOTHILLS...SOUTH PASS...AND ALONG OR NEAR HIGHWAYS 287...789 AND 28. RESIDENTS SHOULD SECURE ANY LOOSE ITEMS THAT COULD BE BLOWN ABOUT BY THESE HIGH WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ C.BAKER
342 WWUS75 KRIW 112347 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 547 PM MDT SUN OCT 11 2015 WYZ002-003-015-016-018>020-022-120100- /O.CAN.KRIW.HW.W.0011.000000T0000Z-151012T0100Z/ ABSAROKA MOUNTAINS-CODY FOOTHILLS-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN- INCLUDING THE CITIES OF...CODY...MEETEETSE...DUBOIS...LANDER... JEFFREY CITY...CASPER 547 PM MDT SUN OCT 11 2015 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WARNING. NORTH TO NORTHWEST WINDS WILL CONTINUE TO GRADUALLY DECREASE BEHIND A COLD FRONT EARLY THIS EVENING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Oct 10, 2:32 PM MDT, 5 hours 42 minutes earlier.
Area forecast discussion, Oct 10, 2:32 PM MDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 232 PM MDT SAT OCT 10 2015 .SHORT TERM...TONIGHT THROUGH SUNDAY A MOSTLY DRY COLD FRONT WILL MOVE INTO THE NORTHWEST TONIGHT AND SPREAD SOUTH AND EAST THROUGH SUNDAY. QUITE STRONG SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST OR NORTH BEHIND THE COLD FRONT. SOME LIGHT SHOWERS WITH INCREASING CLOUDS WILL BE ACROSS THE NORTHERN MOUNTAINS. AFTER A GENERALLY MILD NIGHT AHEAD OF THE COLD FRONT...TEMPERATURES WILL COOL BEHIND THE FRONT WITH INCREASING MOISTURE. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY SUNDAY NIGHT THROUGH SATURDAY...THERE WILL STILL BE SOME LEFT OVER GRADIENT BEHIND THE STRONG EXITING TROUGH SUNDAY EVENING FOR SOME CONTINUED NORTHWEST WINDS. MONDAY WILL FEATURE COOLER TEMPS ALONG WITH HIGHER RH BEHIND THE ASCT PACIFIC COOL FRONT. BY TUESDAY NIGHT THE FLOW BEGINS TO BUCKLE WITH THE UPSTREAM RIDGE AMPLIFYING ALONG THE PACIFIC COAST AS THE CUT OFF LOW OFF OF BAJA DRIFTS NORTH AND PINCHES OFF THE RIDGE CAUSING IT TO BECOME NEGATIVELY TILTED WHICH WILL PUT US UNDER A NW FLOW. THIS WILL CAUSE A WEAK DRY BACKDOOR COOL FRONT TO COOL OFF TEMPS THU EAST OF THE DIVIDE...BUT TO A LESSER EXTENT OVER THE WIND RIVER BASIN. BY NEXT WEEKEND...TEMPS WILL WARM ONCE AGAIN AS THE RIDGE BUILDS TO THE WEST AND THE NW WINDS ALOFT WEAKEN...ALLOWING INCREASING MSTR AND INSTABILITY TO INCREASE FROM THE SOUTHWEST. LEFT CHC POPS/TSTM FOR SATURDAY AFTERNOON. && .AVIATION.../00Z ISSUANCE/ THE CONCERN THROUGH THE TAF FORECAST PERIOD WILL BE MOUNTAIN TURBULENCE...AND SOME LLWS IN THE FOOTHILLS...MAINLY ON THE LEE SIDE OF MOUNTAIN RANGES. BREEZY SOUTHWEST TO WEST WIND WILL ALSO OCCUR IN THE WIND CORRIDOR OF KRKS TO KCPR. OTHERWISE MAINLY SKC CONDITIONS WILL OCCUR. A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA SUNDAY WITH VERY WINDY CONDITIONS EXPECTED...AND CONTINUED VERY TURBULENT CONDITIONS AND INCREASING UPPER LEVEL CLOUDS. SOME LIGHT SHOWERS ARE EXPECTED OVER THE NORTHERN MOUNTAINS SUNDAY AFTERNOON. && .FIRE WEATHER... ...RED FLAG WARNING FOR ZONE 289 UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING FOR ZONE 280 UNTIL 7 PM MDT SUNDAY EVENING... A MOSTLY DRY COLD FRONT WILL MOVE INTO THE NORTHWEST TONIGHT AND SPREAD SOUTH AND EAST THROUGH SUNDAY. QUITE STRONG SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST OR NORTH BEHIND THE COLD FRONT. RELATIVE HUMIDITY WILL BE QUITE LOW IN ZONES 280 AND 289 WITH THE STRONG WINDS AND CRITICALLY DRY FUELS. SOME LIGHT SHOWERS WITH INCREASING CLOUDS WILL BE ACROSS THE NORTHERN MOUNTAINS. AFTER A GENERALLY MILD NIGHT AHEAD OF THE COLD FRONT...TEMPERATURES WILL COOL BEHIND THE FRONT WITH INCREASING MOISTURE. && .RIW WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR WYZ289. HIGH WIND WATCH FROM LATE TONIGHT THROUGH SUNDAY EVENING FOR WYZ018-019. RED FLAG WARNING UNTIL 7 PM MDT SUNDAY FOR WYZ280. && SHORT TERM...C.BAKER LONG TERM...LIPSON AVIATION...C.BAKER FIRE WEATHER...C.BAKER
Hazardous weather outlook, Oct 10, 12:28 PM MDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1228 PM MDT SAT OCT 10 2015 WYZ001>020-022>030-111830- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 1228 PM MDT SAT OCT 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WY...CENTRAL WYOMING...NORTH CENTRAL WYOMING...NORTHWEST WYOMING...SOUTH CENTRAL WYOMING...SOUTHWEST WYOMING AND WEST CENTRAL WYOMING. ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT FOR THE GREEN AND RATTLESNAKE RANGES AND NATRONA COUNTY AND AGAIN SUNDAY UNTIL 7 PM MDT ACROSS NATRONA COUNTY... ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY EVENING ACROSS PORTIONS OF CENTRAL WYOMING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT EXTREME FIRE DANGER ACROSS PORTIONS OF CENTRAL WYOMING INCLUDING THE GREEN MOUNTAINS AND RATTLESNAKE RANGES AND NATRONA COUNTY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY...EXTREME FIRE DANGER ACROSS PORTIONS OF CENTRAL WYOMING INCLUDING NATRONA COUNTY. STRONG WINDS LIKELY ACROSS MOST OF THE FORECAST AREA. HIGH WINDS POSSIBLE ALONG THE LANDER FOOTHILLS INCLUDING THE CITY OF LANDER AND NEAR THE GREEN AND RATTLESNAKE MOUNTAINS INCLUDING JEFFREY CITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Oct 10, 2:29 PM MDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 229 PM MDT SAT OCT 10 2015 WYZ002-003-111000- ABSAROKA MOUNTAINS-CODY FOOTHILLS- INCLUDING THE CITIES OF...CODY...MEETEETSE 229 PM MDT SAT OCT 10 2015 AHEAD OF AN APPROACHING DRY COLD FRONT...STRONG DOWNSLOPE WINDS WILL BLOW ALONG THE EAST SLOPES OF THE ABSAROKA MOUNTAINS AND THE CODY FOOTHILLS. WEST TO SOUTHWEST WINDS WITH GUSTS TO 55 MPH ARE POSSIBLE LATE TONIGHT AND SUNDAY MORNING. AFTER THE COLD FRONT PASSES IN THE MORNING...THE WIND WILL SHIFT TO THE NORTHWEST AND DECREASE. WYZ015-016-111000- WIND RIVER MOUNTAINS EAST-UPPER WIND RIVER BASIN- INCLUDING THE CITY OF...DUBOIS 229 PM MDT SAT OCT 10 2015 AHEAD OF AN APPROACHING DRY COLD FRONT...STRONG DOWNSLOPE WINDS WILL BLOW ALONG THE EAST SLOPES OF THE WIND RIVER MOUNTAINS AND THE DUBOIS AREA. WEST TO SOUTHWEST WINDS WITH GUSTS TO 55 MPH ARE POSSIBLE LATE TONIGHT AND SUNDAY MORNING. AFTER THE COLD FRONT PASSES IN THE MORNING...THE WIND WILL SHIFT TO THE NORTHWEST AND SLOWLY DECREASE. WYZ009-111000- BIGHORN MOUNTAINS SOUTHEAST- 229 PM MDT SAT OCT 10 2015 AHEAD OF AN APPROACHING DRY COLD FRONT...STRONG DOWNSLOPE WINDS WILL BLOW ALONG THE EAST SLOPES OF THE BIGHORN MOUNTAINS. WEST TO SOUTHWEST WINDS WITH GUSTS TO 50 MPH ARE POSSIBLE LATE TONIGHT AND SUNDAY MORNING. AFTER THE COLD FRONT PASSES IN THE MORNING...THE WIND WILL SHIFT TO THE NORTHWEST AND SLOWLY DECREASE. WYZ024-027-111000- SALT RIVER AND WYOMING RANGES-SOUTH LINCOLN COUNTY- INCLUDING THE CITIES OF...KEMMERER...COKEVILLE 229 PM MDT SAT OCT 10 2015 AHEAD OF AN APPROACHING DRY COLD FRONT...STRONG DOWNSLOPE WINDS WILL BLOW ALONG THE EAST SLOPES OF THE SALT RIVER AND WYOMING RANGES AND THE KEMMERER AREA. WEST TO SOUTHWEST WINDS WITH GUSTS TO 50 MPH ARE POSSIBLE LATE TONIGHT AND SUNDAY MORNING. AFTER THE COLD FRONT PASSES IN THE MORNING...THE WIND WILL SHIFT TO THE NORTHWEST AND DECREASE. WYZ028>030-111000- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- INCLUDING THE CITIES OF...ROCK SPRINGS...GREEN RIVER...WAMSUTTER 229 PM MDT SAT OCT 10 2015 AHEAD OF AN APPROACHING DRY COLD FRONT...STRONG WINDS WILL BLOW ACROSS SWEETWATER COUNTY. WEST TO SOUTHWEST WINDS WITH GUSTS TO 50 MPH ARE POSSIBLE LATE TONIGHT AND SUNDAY MORNING. AFTER THE COLD FRONT PASSES IN THE MORNING...THE WIND WILL SHIFT TO THE NORTHWEST AND DECREASE. C.BAKER
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 1:21 PM MDT | Red Flag Warning | RIW | Fremont, Natrona, Sweetwater | 3 days |
Nearby
High Wind Warnings in Wyoming, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.